# SDR USAA20101207BB085

- Difficulty date: December 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Defective
- Location: Zone 100
- Part time: 52,316 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHX  FLT 813  EN ROUTE CUN TO PHX.  THE CREW REPORTS:  STANDBY ATTITUDE INDICATOR GYRO FLAG IN VIEW.  SAI TUMBLED, AND ACCOMPLISHED IMMEDIATE ACTION ITEMS SMOKE FIRE FUMES PROCEDURE IN QRH.  SHUT OFF LIGHTS IN CABIN - UTILITY BUSS SWITCHES OFF:  ELECTRICAL SMELL WENT AWAY.  F/A NOTED HEAVY ELECTRICAL SMELL AT ROW 17.  MAINTENANCE FINDINGS:  FOUND INVERTER PROCESSOR FOR STANDBY ATTITUDE INDICATOR BURNED, AND STANDBY ATTITUDE INDICATOR FAILED DUE TO POWER SUPPLY FAILURE IN INVERTER PROCESSOR.  POWER SUPPLY BURNED UP.  REMOVED AND REPLACED SAI AND INVERTER PROCESSOR.
